# SDR QXEA0003187

- Difficulty date: December 10, 2000
- Submitted: December 13, 2000
- Operation: Air carrier
- Aircraft: N814PH
- Make and model: Dhav DHC8102
- Aircraft serial: 43
- Aircraft time: 35,689 hours, 49,277 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BA0800628
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- BURNED ELECTRICAL INSULATION SMELL IN CABIN. REMOVED AND REPLACED BALLAST. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
